# SDR 96ZZZM520

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN ABOVE AFT LAV SERVICE DOOR BULGED.  INSTALLED PLUB AND DOUBLER 22.25 INCH BY 22.25 INCH PER AERONAUTICAL ENGINE DRAWING AE5093.
